%0 Journal Article
	%A Ning Dong and  Bo Yu
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 56, 2011
	%T A Fast Cyclic Reduction Algorithm for A Quadratic Matrix Equation Arising from Overdamped Systems
	%U https://publications.waset.org/pdf/4233
	%V 56
	%X We are concerned with a class of quadratic matrix
equations arising from the overdamped mass-spring system. By
exploring the structure of coefficient matrices, we propose a fast
cyclic reduction algorithm to calculate the extreme solutions of the
equation. Numerical experiments show that the proposed algorithm
outperforms the original cyclic reduction and the structure-preserving
doubling algorithm.
	%P 1197 - 1202